# SDR MASA2011030102047

- Difficulty date: February 27, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N97325
- Make and model: Cndair CL6002B19
- Aircraft serial: 7325
- Aircraft time: 30,660 hours, 23,518 cycles
- Engine: Ge CF343B1
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 5050T37G02
- Part serial: APM322MR
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 1,276 hours, 1,182 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING FROM NR 1 ENG DRAIN MAST.  MX R2 VG ACTUATOR.
